No open-access location is known for this record yet.
No open-access location is known for this record yet.
John D. Leeth, Jonathan A. Scott, The Incidence of Secured Debt: Evidence from the Small Business Community, The Journal of Financial and Quantitative Analysis, Vol. 24, No. 3 (Sep., 1989), pp. 379-394
Loading…
Stored only when both papers are in the corpus — 229 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.